MAUDE Adverse Event Report: OPTICAL INTEGRITY INC 272 SMARTSCOPE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

OPTICAL INTEGRITY INC 272 SMARTSCOPE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number FT-0272S-RT-00C-FOR-1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
During left ureteroscopy procedure , laser was being used, surgeon notified staff that a small plastic piece had come off during procedure.Piece was retrieved c-arm was being used for procedure - no evidence of any retained pieces.

Brand Name
272 SMARTSCOPE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
OPTICAL INTEGRITY INC
19408 panama city beach pkwy
panama city beach FL 32413
MDR Report Key19351238
Report Number19351238
Device Sequence Number7109661
Product Code GEX
UDI-Device Identifier00810077630648
UDI-Public(01)00810077630648
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2024
Report Date (Section F) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT-0272S-RT-00C-FOR-1
Device Catalogue Number11797
Device Lot NumberM21661
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/20/2024